# SDR MNG2002F00001

- Difficulty date: December 9, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N730CD
- Make and model: Cirrus SR22
- Aircraft serial: 0053
- Engine: Cont IO550*
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Failed
- Location: Attach Bracket
- Part time: 300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS HOLDING THE ATTACH BRACKET TO THE INTAKE ASSEMBLY, FAILED AND CAME OUT.  THE RIVETS HAD NO WHERE TO GO BUT THROUGH THE INTAKE AND THROUGH THE ENGINE.  THE MANUFACTURER IS AWARE OF PROBLEM, BUT HAS NOT YET CORRECTED.
